# SDR REXA2013080801838

- Difficulty date: August 8, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 14,672 hours, 9,457 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER AFT CORNER HAS DENT AND DAMAGED FASTENER.  R & R PAX DOOR UPPER AFT CORNER IAW SRM 51-42-10, PN CR3213-5-5, 600-31902-287.
